Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 126, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Sep 4, 2015, 7:39 PM EDT for Montgomery County, Putnam County, Indiana. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 4, 2015, 7:39 PM EDT (23:39 UTC)
- Expired
- Sep 4, 2015, 8:15 PM EDT
- In force
- 36 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Montgomery County, IN, Putnam County, IN
The radar
The Indianapolis radar (KIND), 60 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 825 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1542 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 13 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
822
WUUS53 KIND 042339
SVRIND
INC107-133-050015-
/O.NEW.KIND.SV.W.0126.150904T2339Z-150905T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
739 PM EDT FRI SEP 4 2015
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN PUTNAM COUNTY IN WEST CENTRAL INDIANA...
SOUTHERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
* UNTIL 815 PM EDT
* AT 738 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES
SOUTHWEST OF CRAWFORDSVILLE...MOVING SOUTHEAST AT 15 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LADOGA...ROACHDALE...NEW MARKET...WAVELAND...RUSSELLVILLE...
CARPENTERSVILLE AND SHADES STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 2338Z 325DEG 12KT 3991 8700
HAIL...1.00IN
WIND...60MPH
$$
TDUD2 follow-up statements
522
WWUS53 KIND 042352
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
752 PM EDT FRI SEP 4 2015
INC107-133-050015-
/O.CON.KIND.SV.W.0126.000000T0000Z-150905T0015Z/
PUTNAM IN-MONTGOMERY IN-
752 PM EDT FRI SEP 4 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR NORTHWESTERN PUTNAM AND SOUTHERN MONTGOMERY COUNTIES...
AT 751 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES SOUTH OF
CRAWFORDSVILLE...MOVING SOUTHEAST AT 10 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LADOGA...ROACHDALE...NEW MARKET...WAVELAND...RUSSELLVILLE...
CARPENTERSVILLE AND SHADES STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 2351Z 323DEG 10KT 3989 8698
HAIL...1.00IN
WIND...60MPH
$$
TDUD505
WWUS53 KIND 050006
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
806 PM EDT FRI SEP 4 2015
INC107-133-050016-
/O.EXP.KIND.SV.W.0126.000000T0000Z-150905T0015Z/
PUTNAM IN-MONTGOMERY IN-
806 PM EDT FRI SEP 4 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN PUTNAM AND
SOUTHERN MONTGOMERY COUNTIES WILL EXPIRE AT 815 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 4004 8695 3988 8669 3985 8669 3971 8701
3987 8701 3987 8707 3994 8709
TIME...MOT...LOC 0005Z 325DEG 12KT 3989 8698
$$
TDUDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 7:00 PM EDT, 39 minutes earlier.
Area forecast discussion, Sep 4, 7:00 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 700 PM EDT FRI SEP 4 2015 .UPDATE... THE AVIATION SECTION HAS BEEN UPDATED BELOW. && .SYNOPSIS... ISSUED AT 127 PM EDT FRI SEP 4 2015 WEAK BUT HOT HIGH PRESSURE IN PLACE OVER THE OHIO VALLEY WILL PROVIDE WARM AND HUMID WEATHER THROUGH THE HOLIDAY WEEKEND. ISOLATED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON THROUGH THE WEEKEND...HOWEVER MOST AREAS WILL REMAIN DRY...HOT AND HUMID. A WEAK COOL FRONT IS EXPECTED TO PASS ACROSS THE AREA ON MONDAY NIGHT AND THIS WILL BRING SOME RELIEF TO THE HEAT AND HUMIDITY DURING THE NEXT WORK WEEK. && .NEAR TERM /TONIGHT/... ISSUED AT 127 PM EDT FRI SEP 4 2015 SURFACE ANALYSIS EARLY THIS AFTERNOON SHOWS WEAK BUT BROAD AND POORLY ORGANIZED HIGH PRESSURE IN PLACE ACROSS APPALACHIA AND THE OHIO VALLEY. WATER VAPOR IMAGERY SHOWS A STRONG RIDGE IN PLACE ALOFT ACROSS THE EASTERN UNITED STATES...HOWEVER A WEAK UPPER LOW WAS CUT OFF FROM THE FLOW ALOFT OVER MICHIGAN. DEW POINT TEMPS REMAINED RATHER HUMID ACROSS THE REGION IN THE UPPER 60S AND LOWER 70S. MAIN FORECAST ISSUE FOR TONIGHT WILL BE POPS. GFS AND NAM CONTINUE TO SUGGEST THE CUT OFF LOW ALOFT WILL RETROGRADE AND SAG SOUTH SOMEWHAT INTO NORTHERN INDIANA OVERNIGHT. TIME HEIGHTS ONLY SHOW LOWER LEVEL MOISTURE AVAILABLE...REPRESENTING THE VERY HIGH SURFACE DEW POINTS. FORECAST SOUNDINGS CONTINUE TO SHOW A RELATIVELY DRY COLUMN WITH CONDITIONS ONLY FAVORABLE FOR DIURNAL CONVECTION DURING THE EARLY EVENING. RAPID REFRESH APPEARS A BIT OVERDONE WITH EXPECTED CONVECTION THIS AFTERNOON...SHOWING WIDESPREAD COVERAGE. GIVEN THE RECENT TRENDS AND THE LACK OF ONGOING PRECIP WILL TREND BEARISH ON POPS. WILL BE UNABLE TO RULE OUT SOME LOW POP CHANCES EARLY THIS EVENING...PARTICULARLY ACROSS THE NORTH...BUT WILL ATTEMPT TO TREND TOWARD A DRY A DRY FORECAST OVERNIGHT. AS FOR TEMPS...THERE CONTINUES TO BE LITTLE CHANGE IN THE OVERALL PATTERN. WILL STICK CLOSE TO PERSISTENCE. AGAIN WITH LIGHT WINDS...MOSTLY CLEAR SKIES AND VERY LOW DEW POINT DEPRESSIONS EXPECTED...FAVORABLE CONDITIONS WILL EXIST FOR FOG. THUS WILL CONTINUE WITH PATCHY FOG MENTION...PARTICULARLY AWAY THE THE URBAN HEAT ISLAND. && .SHORT TERM /SATURDAY THROUGH MONDAY/... ISSUED AT 127 PM EDT FRI SEP 4 2015 MODELS REMAIN IN PRETTY GOOD AGREEMENT DURING THIS PERIOD AND WILL USE A BLEND. UPPER FLOW REMAINS HIGHLY AMPLIFIED THROUGH MONDAY WITH A STRONG RIDGE IN PLACE ACROSS THE GREAT LAKES AND THE OHIO VALLEY. MEANWHILE AT THE SURFACE THE WEAK AND POORLY ORGANIZED HIGH PRESSURE SYSTEM REMAINS IN PLACE...PROVIDING WEAK SOUTHERLY FLOW AND VERY MOIST DEW POINTS IN THE UPPER 60S AND LOW 70S. LITTLE CHANGE IN THE OVERALL PATTERN IS EXPECTED DURING THIS PERIOD AND WILL CONTINUE WITH A PERSISTENCE TYPE FORECAST THROUGH THE PERIOD. FORECAST SOUNDINGS CONTINUE TO SUGGEST PLENTIFUL LOWER LEVEL MOISTURE WITH DRY AIR ALOFT AND NO LIFT. EACH DAY FORECAST SOUNDINGS SHOW CONVECTIVE TEMPS IN THE UPPER 80S TO AROUND 90...WITH CAPE DIMINISHING EACH DAY...FALLING FROM AROUND 2000 J/KG ON SATURDAY TO NEAR 1200 J/KG ON MONDAY. WITH LITTLE SUPPORT IN THE AREA...ONLY CHANCES FOR PRECIP WILL BE DUE TO DIURNAL HEATING. AS THE HEAT BUILDS THROUGH THE WEEKEND...EVEN THAT WILL DIMINISH SOME AS CAPE LESSENS. THUS WILL PROBABLY NEED EVERY LOW POPS ON AT LEAST SATURDAY TO COVER FOR THE ISOLATED POP UP SHOWER...BUT MAY BE ABLE TO TREND TOWARD A DRY FORECAST ON SUNDAY AND MONDAY DEPENDING UPON COLLABORATION. AS FOR TEMPS...THICKNESSES AND 850MB TEMPS APPEAR RATHER STEADY STATE THROUGH THE PERIOD. THUS WILL TREND TOWARD A PERSISTENCE TYPE FORECAST FRO HIGHS AND LOWS. MAVMOS LOOKS TO HAVE A PRETTY GOOD HANDLE ON THAT. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... ISSUED AT 215 PM EDT FRI SEP 4 2015 MODELS ARE CLOSE ENOUGH THAT THE SUPERBLEND INITIALIZATION WAS ACCEPTED FOR MOST ITEMS. AN UPPER RIDGE WILL FLATTEN OUT AND ALLOW UPPER TROUGHING TO BUILD INTO THE EASTERN USA. THIS WILL RESULT IN CHANCES FOR RAIN AND A COOLING TREND DURING THE LONG TERM. A COLD FRONT WILL GRADUALLY WORK ITS WAY THROUGH THE AREA DURING THE LONG TERM. THE RESULT WILL BE CHANCES FOR RAIN MONDAY NIGHT THROUGH THURSDAY...WITH BEST CHANCES TUESDAY NIGHT INTO WEDNESDAY. HIGH TEMPERATURES WILL START OUT IN THE UPPER 80S ON TUESDAY BUT END UP IN THE 70S THURSDAY AND FRIDAY. && .AVIATION /DISCUSSION FOR THE 050000Z TAF ISSUANCE/... ISSUED AT 700 PM EDT FRI SEP 4 2015 WOULD NOT RULE OUT THUNDERSTORMS EARLY...HOWEVER LOSS OF SUNSHINE SHOULD END THAT THREAT AFTER 02Z. BASED ON RADAR TRENDS...IND AND LAF WOULD BE THE MOST LIKELY SPOTS TO SEE A THUNDERSTORM. WILL MAKE A LAST MINUTE DECISION IF IT LOOKS LIKE WE ARE ABLE TO CONFIDENTLY TIME ON STORM IN AT ONE OF THOSE LOCALES. OTHERWISE...VFR SKY CONDITIONS WITH DECREASING CLOUD COVER AND VERY LIGHT TO CALM WINDS. FOG HAS BEEN SEEMINGLY HARD TO PIN DOWN THE LAST FEW DAYS IN THIS STAGNANT MUGGY AIRMASS. EACH OVERNIGHT AND MORNING...THE SMALLER AIRPORTS HAVE TRADED OFF WHICH ONE OR ONES HAS THE WORST VISIBILITY. BUT IN GENERAL...MVFR CONDITIONS WERE COMMON AT OR SHORTLY AFTER 06Z AND THROUGH 13Z WITH BRIEF IFR OR WORSE...MAINLY FROM 08Z-11Z. AGAIN...CAN NOT RULE OUT A THUNDERSTORM OR TWO TOMORROW AT IND AND LAF AS AN UPPER WAVE DRIFTS SOUTHEAST OVER CENTRAL INDIANA AND INTERACTS WITH THE WARM...MOIST AND UNSTABLE ATMOSPHERE. HOWEVER...COVERAGE EXPECTED TO BE TOO LOW TO INCLUDE IN THE TAFS. SHOULD ONCE AGAIN SEE SCATTERED TO BROKEN AFTERNOON DIURNAL CU. WINDS WILL BE SOUTHWEST 6 KNOTS OR LESS. && .IND WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...PUMA NEAR TERM...PUMA SHORT TERM...PUMA LONG TERM....50 AVIATION...MK
Hazardous weather outlook, Sep 4, 6:55 PM EDT, 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS 655 PM EDT FRI SEP 4 2015 INZ021-028>031-035>049-051>057-060>065-067>072-052300- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-BOONE- TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE-PUTNAM- HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY- RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS- MARTIN-LAWRENCE-JACKSON-JENNINGS- INCLUDING THE CITIES OF...LAFAYETTE...FRANKFORT...KOKOMO... CRAWFORDSVILLE...ANDERSON...MUNCIE...INDIANAPOLIS...TERRE HAUTE... SHELBYVILLE...BLOOMINGTON...COLUMBUS...VINCENNES...BEDFORD...SEYMOUR 655 PM EDT FRI SEP 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. OUTLOOK: WIDELY SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH LATE EVENING. A FEW STORMS MAY PRODUCE CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL. HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME. HAZARDS: CLOUD TO GROUND LIGHTNING...GUSTY WINDS AND SMALL HAIL. TIMING: THROUGH LATE EVENING. DISCUSSION: A VERY WARM AND HUMID AIRMASS WILL REMAIN ACROSS THE REGION THROUGH LABOR DAY. SHOWERS AND THUNDERSTORMS SHOULD TAPER OFF BY LATE EVENING WITH LOSS OF HEATING. THEY HAVE WEAKENED OVER THE LAST FEW HOURS...BUT ISOLATED SEVERE CANNOT BE RULED OUT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. OUTLOOK: A FEW LATE AFTERNOON AND EARLY EVENING THUNDERSTORMS WILL BE POSSIBLE THROUGH LABOR DAY. THUNDERSTORM CHANCES WILL INCREASE THROUGH THE MIDDLE OF NEXT WEEK. A FEW STRONG STORMS ARE POSSIBLE BEGINNING EARLY NEXT WEEK...HOWEVER WE ARE NOT EXPECTING ANY OUTBREAKS OF SEVERE WEATHER AT THIS TIME. DISCUSSION: A BROAD UPPER LEVEL RIDGE OF HIGH PRESSURE WILL REMAIN OVER THE MISSISSIPPI VALLEY. THE COMBINATION OF A VERY WARM AND HUMID AIRMASS AND A COUPLE OF WEAK UPPER DISTURBANCES WILL PRODUCE A FEW AFTERNOON THUNDERSTORMS THROUGH THIS WEEKEND. A COLD FRONT WILL MOVE INTO CENTRAL INDIANA BY THE MIDDLE OF NEXT WEEK. THIS WILL RESULT IN A BETTER CHANCE OF THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Sep 4, 6:01 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
601 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL 2 NNW SPRING LAKE 39.80N 85.87W
09/04/2015 E0.88 INCH HANCOCK IN PUBLIC
TIME ESTIMATED
0535 PM TSTM WND GST 2 NNW SPRING LAKE 39.80N 85.87W
09/04/2015 E60 MPH HANCOCK IN PUBLIC
TIME ESTIMATED
&&
BHHLocal storm report, Sep 4, 6:22 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
622 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 3 N GREENFIELD 39.84N 85.77W
09/04/2015 E70 MPH HANCOCK IN LAW ENFORCEMENT
WINDS ESTIMATED AT 60 TO 70 MPH. EVENT TIME IS
APPROXIMATE.
&&
BHHLocal storm report, Sep 4, 6:29 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
629 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 NNE SPRING LAKE 39.82N 85.83W
09/04/2015 HANCOCK IN LAW ENFORCEMENT
TREES AND OR UTILITY LINES DOWN. ONE OF MULTIPLE
LOCATIONS. EVENT TIME IS APPROXIMATE.
&&
BHHLocal storm report, Sep 4, 7:12 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
712 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM TSTM WND GST 6 E GREENFIELD 39.79N 85.66W
09/04/2015 M52 MPH HANCOCK IN TRAINED SPOTTER
LOCATED AT US 40 AND 400 WEST
&&
BHHLocal storm report, Sep 4, 7:20 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
720 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL BEECH GROVE 39.72N 86.09W
09/04/2015 E0.70 INCH MARION IN TRAINED SPOTTER
NEAR RAYMOND AND EMERSON. DURATION 5 MIINUTES.
&&
BHHLocal storm report, Sep 4, 7:21 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
721 PM EDT FRI SEP 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL BEECH GROVE 39.72N 86.09W
09/04/2015 E0.70 INCH MARION IN TRAINED SPOTTER
NEAR RAYMOND AND EMERSON. DURATION 5 MINUTES.
&&
CORRECTED REMARKS
BHHThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 4, 3:25 PM EDT | Severe Thunderstorm Warning | IND | Carroll | 50 min |
| Sep 4, 4:01 PM EDT | Areal Flood Advisory | IND | Carroll | 3 hr |
| Sep 4, 4:36 PM EDT | Flash Flood Warning | IND | Carroll | 3 hr |
| Sep 4, 4:46 PM EDT | Severe Thunderstorm Warning | IND | Carroll, Tippecanoe | 29 min |
| Sep 4, 5:14 PM EDT | Areal Flood Advisory | IND | Hancock | 3 hr |
| Sep 4, 5:35 PM EDT | Special Weather Statement | IND | Hancock | 40 min |
| Sep 4, 5:42 PM EDT | Special Weather Statement | IND | Delaware | 48 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.